# SDR P5CA9700017

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B020165
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH FITTING FOR INBOARD FOREFLAP TRACK SUPPORT.  REPLACED FITTING PER BAC MM 27-50-00.
